American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[2] Habib Ammari, Giulio Ciraolo, Hyeonbae Kang, Hyundae Lee and Graeme W. Milton. Spectral theory of a Neumann-Poincar\'e-type operator and analysis of cloaking by anomalous localized resonance II. Contemporary Mathematics 615 (2014) 1-14.
Book volume table of contents   
View Article: PDF

[3] Habib Ammari, Josselin Garnier and Laure Giovangigli. Mathematical modeling of fluorescence diffuse optical imaging of cell membrane potential changes. Quart. Appl. Math. 72 (2014) 137-176.
Abstract, references, and article information
View Article: PDF

[4] Qing Guo. A note on concentration for blowup solutions to supercritical Schr\"odinger equations. Proc. Amer. Math. Soc. 141 (2013) 4215-4227.
Abstract, references, and article information   
View Article: PDF

[5] Habib Ammari, Josselin Garnier and Knut Sølna. Resolution and stability analysis in full-aperture, linearized conductivity and wave imaging. Proc. Amer. Math. Soc. 141 (2013) 3431-3446.
Abstract, references, and article information   
View Article: PDF

[6] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information   
View Article: PDF

[7] Nicola L. Scott and B. Straughan. Continuous dependence on the reaction terms in porous convection with surface reactions. Quart. Appl. Math. 71 (2013) 501-508.
Abstract, references, and article information
View Article: PDF

[8] L. E. Payne and G. A. Philippin. Blow-up phenomena in parabolic problems with time dependent coefficients under Dirichlet boundary conditions. Proc. Amer. Math. Soc. 141 (2013) 2309-2318.
Abstract, references, and article information   
View Article: PDF

[9] Giovanni Cimatti. Existence and uniqueness for a two-point problem with an application to the electrical heating in an electrolyte. Quart. Appl. Math. 70 (2012) 383-392.
Abstract, references, and article information
View Article: PDF

[10] Cristi Guevara and Fernando Carreon. Scattering and blow up for the two-dimensional focusing quintic nonlinear Schr\"{o}dinger equation. Contemporary Mathematics 581 (2012) 117-153.
Book volume table of contents   
View Article: PDF

[11] Habib Ammari, Josselin Garnier, Vincent Jugnon, Hyeonbae Kang, Hyundae Lee and Mikyoung Lim. Enhancement of near-cloaking. Part III: Numerical simulations, statistical stability, and related questions. Contemporary Mathematics 577 (2012) 1-24.
Book volume table of contents   
View Article: PDF

[12] Yves Capdeboscq, George Leadbetter and Andrew Parker. On the scattered field generated by a ball inhomogeneity of constant index in dimension three. Contemporary Mathematics 577 (2012) 61-80.
Book volume table of contents   
View Article: PDF

[13] Meina Sun. Delta shock waves for the chromatography equations as self-similar viscosity limits. Quart. Appl. Math. 69 (2011) 425-443. MR 2850739.
Abstract, references, and article information
View Article: PDF

[14] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[15] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF

[16] Habib Ammari, Hyeonbae Kang, Mikyoung Lim and Habib Zribi. Layer potential techniques in spectral analysis. Part I: Complete asymptotic expansions for eigenvalues of the Laplacian in domains with small inclusions. Trans. Amer. Math. Soc. 362 (2010) 2901-2922. MR 2592941.
Abstract, references, and article information   
View Article: PDF

[17] Habib Ammari, Hyeonbae Kang, Mikyoung Lim and Habib Zribi. Conductivity interface problems. Part I: Small perturbations of an interface. Trans. Amer. Math. Soc. 362 (2010) 2435-2449. MR 2584606.
Abstract, references, and article information   
View Article: PDF

[18] Nicolas Burq, Patrick Gérard and Nikolay Tzvetkov. High frequency solutions of the nonlinear Schrödinger equation on surfaces. Quart. Appl. Math. 68 (2010) 61-71. MR 2598880.
Abstract, references, and article information
View Article: PDF

[19] Luiz Gustavo Farah and Márcia Scialom. On the periodic ``good'' Boussinesq equation. Proc. Amer. Math. Soc. 138 (2010) 953-964. MR 2566562.
Abstract, references, and article information   
View Article: PDF

[20] Henri Berestycki, François Hamel and Nikolai Nadirashvili. The speed of propagation for KPP type problems. II: General domains. J. Amer. Math. Soc. 23 (2010) 1-34. MR 2552247.
Abstract, references, and article information   
View Article: PDF

[21] Pedro Gamboa Romero. Polynomial decay to thermoelastic plates with memory. Quart. Appl. Math. 67 (2009) 553-558. MR 2547639.
Abstract, references, and article information
View Article: PDF

[22] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF

[23] Eva Dintelmann, Matthias Geissert and Matthias Hieber. Strong $L^p$-solutions to the Navier-Stokes flow past moving obstacles: The case of several obstacles and time dependent velocity. Trans. Amer. Math. Soc. 361 (2009) 653-669. MR 2452819.
Abstract, references, and article information   
View Article: PDF

[24] Martin Hadac. Well-posedness for the Kadomtsev-Petviashvili II equation and generalisations. Trans. Amer. Math. Soc. 360 (2008) 6555-6572. MR 2434299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sebastian Herr. A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proc. Amer. Math. Soc. 136 (2008) 2881-2886. MR 2399054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] V. P. Burskii. Boundary properties of solutions of differential equations and general boundary-value problems. Trans. Moscow Math. Soc. 68 (2007) 163-200. MR 2429270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fabio Ancona and Andrea Marson. Well-posedness for general $2\times 2$ systems of conservation laws. Memoirs of the AMS 169 (2004) MR 2044745.
Book volume table of contents   

[29] Kirill Kopotun, Marian Neamtu and Bojan Popov. Weakly nonoscillatory schemes for scalar conservation laws. Math. Comp. 72 (2003) 1747-1767. MR 1986803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Todd L. Fisher and Christopher P. Grant. Blowup in a mass-conserving convection-diffusion equation with superquadratic nonlinearity. Proc. Amer. Math. Soc. 129 (2001) 3353-3362. MR 1845013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2